CureZone   Log On   Join
Re: Major stomach cramps after ES dose #2
 
goldastarr Views: 1,110
Published: 12 years ago
 
This is a reply to # 1,502,133

Re: Major stomach cramps after ES dose #2


Russ,

My husband and I just finished a flush - his first.  He had the same thing happen with the cramping beginning about 1 hour after taking the first dose of ES and continuing most of the night.  Also he did get out some stones but not all that many and not until later in the afternoon/evening.  The clear water squirts didn't begin until late afternoon whereas for me it was nearly clear after the second BM the morning of the flush.  It appeared that his bowels were more backed up and had some difficulty removing material.  I'm in favor of him using a bit less ES next time AND working on cleaning out his bowels more beforehand.  But I'm not sure he'll volunteer for another flush at this point.

Not sure about your case since you've done flushes previously.  Is there a chance that your bowels were more full than usual?

GoldaStarr

 

 
Printer-friendly version of this page Email this message to a friend
Alert Moderators
Report Spam or bad message  Alert Moderators on This GOOD Message

This Forum message belongs to a larger discussion thread. See the complete thread below. You can reply to this message!


 

Donate to CureZone


CureZone Newsletter is distributed in partnership with https://www.netatlantic.com


Contact Us - Advertise - Stats

Copyright 1999 - 2021  www.curezone.com

0.563 sec, (1)